Journal of Evolution Equations

, Volume 1, Issue 4, pp 441–467

A regularity class for the Navier-Stokes equations in Lorentz spaces

  • Hermann Sohr


We extend Serrin's regularity class for weak solutions of the Navier-Stokes equations to a larger class replacing the Lebesgue spaces by Lorentz spaces.

Key words: Navier-Stokes equations, weak solutions, regularity. 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel, 2001

Authors and Affiliations

  • Hermann Sohr
    • 1
  1. 1.Fachbereich Mathematik-Informatik, Universität-GH, Warburger Str. 100, 33098 Paderborn, e-mail: hsohr@math.uni-paderborn.deDE

Personalised recommendations